COVIDIEN LP - SUPERDIMENSION INC EMPRINT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Back to Search Results |
| Model Number |
CAGEN1 |
| Medical Device Problem Codes |
Device Alarm System (1012); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unintended Radiation Exposure (4565)
| Date of Event |
03/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, during a procedure at 100w for 7 minutes protocol, with every process checked, worked until the 6th minute then red sign general warning, made the physician unable to finish the procedure even after restarting the generator after 10 minutes switched off.No abnormal heat, only one general alarm sign, steady.The facility was waiting for the post op ct-scan coming in 6 weeks to assess if procedure destruction covered the cancer lesion enough, otherwise peripheral relapse would be due the antenna malfunctioning.Procedure was aborted.When the procedure was performed after it was postponed, the facility used the demo generator with their cable and pump, and everything worked fine.On the other hand, the working antenna and test the generator with sales rep cable and pump, and the generator was still showing a red alarm sign.
Additional Manufacturer Narrative
D10 concomitant products: ca15l2, ca15l2 15cm rein percutaneous antenna x1, (lot #s23kg011); ca190rc1, ca190rc1 ablation reusable cable x1, (sn: (b)(6)).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that the device failed power test and microwave operating frequency bandwidth test.The fault was identified with left-173 m icrowave source module (msm).The left-173 microwave source module was replaced to address the condition.It was reported that there was adverse event without identified device or use problem.And there was alarm activation.The reported issues were confirmed.The most likely cause was traced to component failure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.